sexologist-icon
Momthly period
Doctor I have my periods delayed every month. Where in three months before I took tablets for getting my periods as I was little careless. And now every month I have the same symptoms... If I take those tablets wil it affect my health.
32 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Swathi S Aithal
General Physician 4 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹100 for 24 hrs

Hello.. First thing is we need to find out why there is delay in your periods... Is it due to stress,hormonal fluctuating or pcos issues...I would suggest you to get a usg scan done and consult a gynaecologist at the earliest as we need to evaluate the cause..we need to know what it is before we start on the tablets which I assume Is ocps
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.